# SDR SWAA2020060578817

- Difficulty date: May 15, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 LBL 14 WL 207.45.  REMOVED DAMAGE PART OF FLIGHT DECK FLOOR AND REPAIRED IAW EA 1-A53-33179 REV 1 DATED 28MAY19. BS259-BS270 LBL30-RBL10 WL207.
